# SDR 2005FA0000333

- Difficulty date: December 9, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Make and model: Agusta A109A2
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 3722514110
- Condition: Vibration
- Location: Dme  R/T
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION PROBLEM HAS BEEN IDENTIFIED WITH THE DISTANCE MEASURING EQUIPMENT (DME) RECEIVER-TRANSMITTER (RT) INSTALLED ON THE AIRCRAFT.  THIS PROBLEM RESULTS IN INTERMITTENT DME DISPLAY OR LOSS OF POWER TO THE DME INDICATOR.  THIS FAILURE OCCURS AFTER APPROX EVERY 400 HOURS OF OPERATION AND IS THE RESULT OF VIBRATION BETWEEN THE DME RT UNIT AND THE ROTORCRAFT MOUNTING SURFACE.  THE DME RT UNIT IS HARD MOUNTED ON AN AVIONICS SHELF LOCATED IN THE TAILBOOM, AFT OF THE REAR BAGGAGE COMPARTMENT.  VIBRATION BETWEEN THE AC HARNESS PLUG CONNECTOR AND THE DME RT MATING CONNECTOR RESULTS IN LOSS OF ELECTRICAL CONTACT BETWEEN SOME OF THE CONNECTOR PINS.  PROBLEM CAN BE CORRECTED BY MOUNTING THE DME RT ON VIBRATION ISOLATOR
